Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla side effects
Mar 21, 2011

Im 30 years old and have been HIV+ co infected with HEP B, taking ATRIPLA almost for 2 years (My viral load is undetectable and CD-4 is almost 500). The first year the side effects were huge, strange vivid dreams, dizziness and anxiety. Lately my side effects have disappeared but now I have a very light skin rash on arms, stomach and legs (only after a shower). My questions are: Is ATRIPLA still working on me even though I havent any side effect? (No more strange dreams or dizziness). Should I ask my doctor for treatment on the skin rash? or it might disappear suddenly with time as the other side effects? Thanks a lot for your help and congrats for the forum.

Response from Dr. Young

Hello; thanks for your post and kind words.

Sounds like the Atripla is working well (though would also be good to know your HBV viral load).

A new skin rash after 2 years of meds would be difficult to attribute to Atripla, but sounds like a talk with your doctor might help sort out what the cause might be.

I hope this helps, BY



Previous
missing Cervarix final dose
Next
40 Minutes late taking dose....

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement